# SDR ASAA2017122723027

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,941 hours, 12,963 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Part number: 1211313010
- Part serial: WN161
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 25,700 hours, 7,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL LEAK, RT VSV DRAIN.  ACFT GROUNDED.  REMOVED & REPLACED THE RT VSV ACTUATOR ON RT ENGINE IAW AMM 75-31-01-000-802, & AMM 75-31-00-400-802.  COMPLETED A RT VSV ACTUATOR LEAK TEST IAW AMM 75-31-00-790-801, STEPS 7E, & F.   COMPLETED A NR 2 ENGINE VSV ACTUATOR INSTALLATION TEST IAW AMM 75-31-01, & AMM 71-00-00.  LEAK & OPS CHECKED GOOD.
